Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the distribution of elements belonging to certain subgroups of algebraic numbers


Author: Carole Sirovich
Journal: Trans. Amer. Math. Soc. 141 (1969), 93-98
MSC: Primary 10.65
DOI: https://doi.org/10.1090/S0002-9947-1969-0242786-2
MathSciNet review: 0242786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Baker, Linear forms in the logarithms of algebraic numbers. I, II, III, Mathematika 13 (1966), 204-216; ibid. 14 (1967), 102-107; ibid. 14 (1967), 220–228. MR 0220680
  • [2] Helmut Hasse, Arithmetische Bestimmung von Grundeinheit und Klassenzahl in zyklischen kubischen und biquadratischen Zahlkörpern, Abh. Deutsch. Akad. Wiss. Berlin. Math.-Nat. Kl. 1948 (1948), no. 2, 95 pp. (1950) (German). MR 0033863
  • [3] C. Sirovich, On the distribution of elements of groups generated by conjugates of a number in a real cyclic algebraic number field, Dissertation, New York University, New York, 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.65

Retrieve articles in all journals with MSC: 10.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242786-2
Article copyright: © Copyright 1969 American Mathematical Society